| Model Number |
MMT-523NAH |
| Medical Device Problem Codes |
Battery Problem (2885); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
03/11/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that they experienced high blood glucose level.Customer's blood glucose value was 350 mg/dl at the time of the incident.Current blood glucose was 435 mg/dl the customer was assisted with troubleshooting and declined for high blood glucose.Customer has not been using insulin pump system within 48 hours of reported high blood glucose event.The customer was treated with insulin pump and syringes.Customer will be returned device for analysis.